Skoči na glavni sadržaj

Mathematical Communications , Vol. 5 No. 2, 2000.

  • Datum izdavanja: 20.12.2000.
  • Objavljen na Hrčku: 21.03.2006.

Sadržaj

Puni tekst

Explicit stable methods for second order parabolic systems (str. 97-115)

N. Limić, M. Rogina
Izvorni znanstveni članak


Grüss-Lupas type inequality and its applications for the estimation of p-moments of guessing mappings (str. 117-126)

S. S. Dragomir, G. L. Booth
Izvorni znanstveni članak


Single facility minisum location on curves (str. 127-132)

H. Späth
Izvorni znanstveni članak


(m,n)-rings as algebras with only one operation (str. 133-141)

J. Ušan, R. Galić
Izvorni znanstveni članak


On the absolute Nörlund summability factors (str. 143-147)

H. Bor
Izvorni znanstveni članak


On fuzzy BCC-ideals over a t-norm (str. 149-155)

W. A. Dudek, Y. B. Jun
Izvorni znanstveni članak


A generalization of the butterfly theorem (str. 157-160)

V. Volenec
Izvorni znanstveni članak


Distribution of random quadratic forms arising in singular-spectrum analysis (str. 161-171)

V. G. Moskvina
Izvorni znanstveni članak


Posjeta: 11.413 *